# SDR SIMA20150107006

- Difficulty date: January 7, 2015
- Submitted: January 12, 2015
- Operation: Air carrier
- Aircraft: N931AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500912
- Aircraft time: 25,076 hours, 20,965 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight Assy
- Part number: P2070009520
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPTAIN`S FLASHLIGHT INOPERATIVE.   R & R THE FLASHLIGHT ASSEMBLY IAW AMM TASKS 33-50-16-000-801-A & 33-50-16-400-801-A.  OPS CHECKED GOOD.
